兰州大学机构库 >生命科学学院
Global stability of an SIR epidemic model with constant infectious period
Zhang, Fengpan; Li, Zi-zhen; Zhang, Feng
2008-05-15
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0096-3003
Volume199Issue:1Pages:285-291
AbstractIn this paper, we derive and study an SIR epidemic model with constant infectious period which is incorporated as a time delay. Both trivial and endemic equilibrium are found, and their stability is investigated. Using Lyapunov functional approach, sufficient conditions for global stability of endemic equilibrium is obtained. (C) 2007 Elsevier Inc. All rights reserved.
KeywordSIR epidemic model time delay constant infectious period global asymptotic stability Lyapunov functional
Subject AreaMathematics
PublisherELSEVIER
DOI10.1016/j.amc.2007.09.053
Publication PlaceNEW YORK
Indexed BySCIE ; EI
Language英语
First Inst
WOS IDWOS:000255320600027
SubtypeArticle
EI ID20081611205478
Department[Li, Zi-zhen] Lanzhou Univ, Minist Educ, Key Lab Arid Agroecol, Lanzhou 730000, Peoples R China;
[Zhang, Fengpan;
Li, Zi-zhen] Lanzhou Univ, Sch Math & Stat, Inst Bioinformat, Lanzhou 730000, Peoples R China;
[Zhang, Feng] Gansu Agr Univ, Coll Sci, Dept Math, Lanzhou 730070, Peoples R China
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/114579
Collection生命科学学院
数学与统计学院
Corresponding AuthorLi, Zi-zhen
Affiliation
1.Lanzhou Univ, Minist Educ, Key Lab Arid Agroecol, Lanzhou 730000, Peoples R China
2.[pan
3.] Lanzhou Univ, Sch Math & Stat, Inst Bioinformat, Lanzhou 730000, Peoples R China
4.Gansu Agr Univ, Coll Sci, Dept Math, Lanzhou 730070, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Fengpan,Li, Zi-zhen,Zhang, Feng. Global stability of an SIR epidemic model with constant infectious period[J]. APPLIED MATHEMATICS AND COMPUTATION,2008,199(1):285-291.
APA Zhang, Fengpan,Li, Zi-zhen,&Zhang, Feng.(2008).Global stability of an SIR epidemic model with constant infectious period.APPLIED MATHEMATICS AND COMPUTATION,199(1),285-291.
MLA Zhang, Fengpan,et al."Global stability of an SIR epidemic model with constant infectious period".APPLIED MATHEMATICS AND COMPUTATION 199.1(2008):285-291.
Files in This Item:
File Name/Size DocType Version Access License
Global stability of (132KB) 开放获取CC BY-NCView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Zhang, Fengpan]'s Articles
[Li, Zi-zhen]'s Articles
[Zhang, Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Fengpan]'s Articles
[Li, Zi-zhen]'s Articles
[Zhang, Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Fengpan]'s Articles
[Li, Zi-zhen]'s Articles
[Zhang, Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Global stability of an SIR epidemic model with constant infectious period.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.